# SDR UIEA2019091905544

- Difficulty date: September 17, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,929 hours, 17,424 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

3 APU FAULT / START DURING SHUT DOWN. TRANSFERRED TO MDDR #117876 PER DDG 25-AP-01, OPTION C, CAT N, DUE 09-16-20. LP 1076132 - M2: PERFORMED APU BITE TEST IAW FIM 49-11 FT 958, NO FAULTS NOTED. (2) TWO SUCCESSFUL STARTS. MDDR 117876 REMAINS OPEN PER DDG 25-AP-01, OPTION C, CAT N. LP 1076135 - ITEM 1: APU RELIABILITY COLD START OAT -36C, FL 330, 1X SUCCESSFUL START. NOTED BY MX. THIS ACTION CLEARS DMI 117876. PLACARD REMOVED.
